Coupled coincidence point theorems for contractions without commutative condition in intuitionistic fuzzy normed spaces

By Wutiphol Sintunavarat, Yeol Je Cho, Poom Kumam. 2011

85 citations recorded by the source corpus.

Recently, Gordji et al. [Math. Comput. Model. 54, 1897-1906 (2011)] prove the coupled coincidence point theorems for nonlinear contraction mappings satisfying commutative condition in intuitionistic fuzzy normed spaces. The aim of this article is to extend and improve some coupled coincidence point theorems of Gordji et al. Also, we give an example of a nonlinear contraction mapping which is not applied by the results of Gordji et al., but can be applied to our results.2000 MSC: primary 47H10; secondary 54H25; 34B15.

Subfields: Computational Theory and Mathematics, Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/1d5741ebe5266bfaad25655d971e72c9d3429668

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Computational Theory and Mathematics

  1. Poom Kumam
  2. Wutiphol Sintunavarat
  3. Yeol Je Cho
  4. M. Eshaghi Gordji
  5. Jong Kyu Kim

In Geometry and Topology

  1. Poom Kumam
  2. Wutiphol Sintunavarat
  3. Yeol Je Cho
  4. M. Eshaghi Gordji
  5. Maryam Ramezani
  6. Jong Kyu Kim

Citations in the corpus